Se rendre au contenu
Puregen Labs Aspirin 81 mg Low Dose (NSAID) – Total 600 Enteric Coated Tablets | 2 Pack

Price:

CHF 17.48


Puregen Labs Aspirin 81 mg Low Dose (NSAID) – Total 600 Enteric Coated Tablets | 2 Pack

https://nutricity.ch/shop/brsraadqbbyrye3j-puregen-labs-aspirin-81-mg-low-dose-nsaid-total-600-enteric-coated-tablets-2-pack-176456 https://nutricity.ch/web/image/product.template/176456/image_1920?unique=18c4519

Stock Expiry Date*: 21-11-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ✅ LOW DOSE - Each enteric coated tablet contains 81mg of active ingredient aspirin (NSAID - nonsteroidal anti-inflammatory drug). These coated tablets are caffeine free and are used in adult low dose aspirin regimen.
  • ✅ ENTERIC COATED: Puregen Labs Aspirin is coated to make the tablet safer and gentler on the stomach and may be appropriate for some people who take aspirin daily.
  • ✅ CAFFEINE FREE: Puregen Labs low dose adult 81mg aspirin tablets are caffeine free and gluten free. Each coated tablet is small and easy to swallow. Drink a full glass of water with each dose. Consult a doctor before using this product.
  • ✅ CAUTION: Children and teenagers less than 18 years old should not take aspirin if they have had chickenpox, flu, or any undiagnosed illness, or if they have recently received a vaccine. In these cases, aspirin increases the risk of Reye’s syndrome, a rare but serious illness. Take this medicine exactly as directed by your doctor. Do not take more of it, do not take it more often, and do not take it for a longer time than your doctor ordered.
  • ✅ Quality You Can Trust - Manufactured under strict GMP standards.

CHF 17.48 17.48 CHF CHF 17.48 Toutes taxes comprises

Not Available For Sale

(CHF 0.06 / Unit)

Displayed price includes all duties & taxes.

  • Marque
  • Numéro d'unité
  • Poids de l'article
  • Fabricant
  • Type de produit
  • UPC
  • Marque
  • Dimensions de l'article

Cette combinaison n'existe pas.

Contactez-nous
Les soulagements de la douleur
Marque P Puregen Labs
Numéro d'unité 300 Nombre
Poids de l'article 1.95 Ounces
Fabricant Laboratoires Puregen
Type de produit Les soulagements de la douleur
UPC 380513001511
Marque P Puregen Labs
Dimensions de l'article 3.4 x 2 x 2 inches
  • Buy Four or More Offer

    Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Ships From(Switzerland)
    Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.
  • Delivery Offer(Switzerland)
    Livraison gratuite sur les commandes éligibles.
Delivery Detail
Délais de livraison estimés : 12–26 jours (International).
3–6 jours (National).
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.
SKU
BRSRAADQBBYRYE3J
Catégorie
Soins de santé , Médicament de fond , Les soulagements de la douleur
Barcode
380513001511
Tags

 

LOW DOSE - Each enteric coated tablet contains 81mg of active ingredient aspirin (NSAID - nonsteroidal anti-inflammatory drug). These coated tablets are caffeine free and are used in adult low dose aspirin regimen. ENTERIC COATED: Puregen Labs Aspirin is coated to make the tablet safer and gentler on the stomach and may be appropriate for some people who take aspirin daily. CAFFEINE FREE – Puregen Labs low dose adult 81mg aspirin tablets are caffeine free and gluten free. Each coated tablet is small and easy to swallow. Drink a full glass of water with each dose. Consult a doctor before using this product. CAUTION: Children and teenagers less than 18 years old should not take aspirin if they have had chickenpox, flu, or any undiagnosed illness, or if they have recently received a vaccine. In these cases, aspirin increases the risk of Reye’s syndrome, a rare but serious illness. Take this medicine exactly as directed by your doctor. Do not take more of it, do not take it more often, and do not take it for a longer time than your doctor ordered. MADE IN THE USA: Our formula is made in a facility following strict GMP guidelines to ensure safety and quality.

Important information

Safety Information

Children and teenagers less than 18 years old should not take aspirin if they have had chickenpox, flu, or any undiagnosed illness, or if they have recently received a vaccine. In these cases, aspirin increases the risk of Reye’s syndrome, a rare but serious illness. Take this medicine exactly as directed by your doctor. Do not take more of it, do not take it more often, and do not take it for a longer time than your doctor ordered.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.4 x 2 x 2 inches; 1.95 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Avertissement de non-responsabilité

Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir des maladies. Si vous avez une condition médicale, veuillez toujours consulter un professionnel de santé qualifié avant d'utiliser le produit. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de respecter les réglementations d'importation de votre pays. Nous prenons en charge les droits de douane et les taxes applicables, le cas échéant.

*Informations sur la date d'expiration :
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de conservation valide et ne sont pas périmés au moment de la livraison.